# SDR SWAA2024102837062

- Difficulty date: September 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA312 TO STA328 AND RBL10 WL208.1 FWD GALLEY AND LAV 2024-572206<[01] REPLACED INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA 312 TO STA 328 AND RBL10 WL208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400; SHEET 10; REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED
